# SDR SWAA2023122735311

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 21,698 hours, 10,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT SLIDE EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED LH AFT SLIDE EMERGENCY LIGHT IAW 33-51-04. OPS CHECK GOOD.
